# SDR DALA13038599246

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 35,428 hours, 31,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, LOWER TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY AND BATTERY.  OPS CHECKED GOOD.
